Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Had a eyebrow waxed. Having rashes, burns, red in color. Treatment?

I had my eyebrows waxed about 5 hours ago and it hurt like alot more than usual. Now my skin is red and burns . I went home and my prescription acne medication said I shouldn t wax. I don t know what to do because I just started the medicine and now all around my eyebrows is scaring looking and hurts. Especially above my left eye below the eyebrow. A different lady did the waxing in a kind of different way but I think it s because of the acne medication I put on the area right before leaving for the salon. Help me ???? :(
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  412
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Medical Topics
Dermatologist 's  Response
Hi , thanks for posting your query

This is probably due to the acne medicine which you applied just before leaving for waxing.
another less likely cause may be injury to the skin due to stretching and heat
Any ways dont worry It will be alright
you may do as follows:

apply a hydrocortisone cream over the area twice a day for a week or more
wash your face with mild cleanser with cool water
a calamine lotion if it burns too much
Dont use acne medicine till the rashes heal
oral antihistminics like cetrizine may be taken

there may or may not be residual pigmentation which can be later taken care of by depigmenting creams

hope this helps you
Answered: Thu, 28 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor